Can anxiety/stress cause minor hand tremors, an internal feeling in my legs/arms of vibration, and sometimes lightheadedness for a brief second or two? I had been under EXTREME stress regarding unrelated symptoms for 2+ months and getting very little sleep the entire time. Now that I know I have a patch of Barrett's and GERD, I have changed my eating habits, adjusted my bed, and will be taking Prilosec. I was taking Dexilant for 3 weeks, but I've gone off that for a few days on the odd chance that possibly that was causing the tremors (pharmacist said it was a possible adverse side effect). All other blood work has come back fine, except for mildly low white blood count and a slightly elevated ESR. And I've had tons of blood work done, too! Feel like I've been poked and prodded just about everywhere possible! I've seen a GP, a PA, a nurse practitioner, an ENT, a rheumatologist, a gastroenterologist, and a dr of internal medicine!
The hand tremors can be from a med, they can also be from anxiety. I have whats called essential tremors and my other family members and even my oldest daughter has them as well. If you have had that much testing and they say you are ok then I would believe them. You could inquire about Propanolol. It is a Beta Blocker but has many uses. It can actually help anxiety as well as calm the hand tremors down alot. I take it for the tremors.
Either way keep working with your doctor until you get the help and relieve you need
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.